# SDR SWAA041930

- Difficulty date: July 8, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 52,928 hours, 49,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BUTTSTRAPS AT BS 360, STRINGER 10R, BS 360 STRINGER 14R, CRACKED.  REPAIRED BUTTSTRAPS PER SRM.
